Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Families of curves


Author: S. Stein
Journal: Proc. Amer. Math. Soc. 5 (1954), 745-747
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063656-3
MathSciNet review: 0063656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Amasa Forrester, A theorem of involutory transformations without fixed points, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 333-334. MR 0048804 (14:72c)
  • [2] P. A. Smith, Appendix B, in S. Lefschetz Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27.
  • [3] T. Bonnesen and W. Fenchel, Konvexe Korper, New York, Chelsea, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063656-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society